what happens if you stop taking ritalin ubruptly?

Question is Closed Report Mark as Favorite

Answers (2)

18 Jun 2009

Bkross, if you stop taking ritalin abruptly you can suffer from increased depression, sleeping and over-all lethargy.

Votes: +1

26 May 2010

Yes, you would need to give yourself a WEEK vacation to just sleep and have no added pressures. If I take weekend breaks or a day break,, I automatically get depressed and with-drawn.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is anyone else taking Ritalin and dextroamphetine for their narcolepsy?

My doctor has on ritalin and dextrophetamine to manage my daytime sleepiness for narcolepsy, I am also taking lunesta at night. I take Ritalin 40mg, ...

1 answer 8 Nov 2009

Ritalin - want to reduce my dose from 300mg to 60mg, can I reduce suddenly or do I need to taper?

I've been taking up to 300 mg of Ritalin with no side effects. I would like to decrease it to 60 mg. Do I need to wean off of the ritalin or can ...

1 answer 28 May 2011

Is there a shortage of ritalin?

I have been taking ritalin since 1994 and I haven't had too much trouble filling my perscriptions until this past year its been scarce.

1 answer 6 Jan 2012

I have been taking Ritalin sr 20 mg for app 53 days if I am to stop what would happen ? This is the?

First time I have takin it am 30 years old 170 pounds

1 answer 8 May 2012

What is recommended for 59 year old ADHD: Ritalin, Ritalin SR, or Ritalin LA?

Ritalin was given a few moths ago with good results. Patient takes tablets of 15 twice a day. We are interested to raise dosage.

1 answer 30 Dec 2012